On gso-Closed Sets in Topological Spaces

Main Article Content

M. I. Irshad
P. Elango

Abstract

In this paper, a new kind of closed sets called generalized semi open-closed sets (briefly gso-closed sets) are introduced in topological spaces. A subset A of a topological space X is called a gso-closed set if A is both a g-closed set and a semi-open set in X. The properties of the gso-closed sets are investigated and they are compared with the existing relevant generalized closed sets. The generalized semi-open continuous function between topological spaces are also defined and their properties are investigated.

Keywords:
Generalized closed sets, continuous functions, generalized continuous functions.

Article Details

How to Cite
Irshad, M. I., & Elango, P. (2019). On gso-Closed Sets in Topological Spaces. Advances in Research, 18(1), 1-5. https://doi.org/10.9734/AIR/2019/46559
Section
Original Research Article